MathSciNet Relay Station
MathSciNet bibliographic data
MR1888447 60J05 (65C05 65C40)
Jones, Galin L.; Hobert, James P. Honest exploration of intractable probability distributions via Markov chain Monte Carlo. Statist. Sci. 16 (2001), no. 4, 312–334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement